# SDR AU510001568

- Difficulty date: August 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Part number: 40023344
- Condition: Failed
- Location: Indicator
- Component: Inidcator, Honeywell
- Component part number: BA141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PANEL LIGHTS FOR ATTITUDE INDICATOR BLOWN. (OTHER CAUSE: MATERIAL ) (CASA NR 510001568)
